# SDR SWAA2022060908513

- Difficulty date: May 17, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR AREA STA 500E TO STA 500F; RBL 24 WL 156; Z-ANGLE IS CORRODED. A177-017 / [01] EVALUATED ALLOWABLE LIMITS OF CORROSION (Z ANGLE) 100% MATERIAL LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2;[02] VERIFIED STEPS 1 AND 2 ARE COMPLETE;[03] VERIFIED STEPS 1; 2 AND 3 FOUND TO BE OUT OF LIMITS;[04] FWD CARGO Z-ANGLE AT STA 500E TO 500F RBL 24 REPAIRED ON FAULT TTG8Q00CH2T8;[05] STEP 4 C/W AUDIT DONE
